MathSciNet Relay Station
MathSciNet bibliographic data
MR1463929 (98h:49010) 49J40 (47H05 90C33)
Burachik, Regina S.; Iusem, Alfredo N.; Svaiter, B. F. Enlargement of monotone operators with applications to variational inequalities. Set-Valued Anal. 5 (1997), no. 2, 159–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement